MathSciNet Relay Station
MathSciNet bibliographic data
MR1887704 34K25 (34K45 34K60 92D25)
Yu, J. S.; Tang, X. H. Global attractivity in a delay population model under impulsive perturbations. Bull. London Math. Soc. 34 (2002), no. 3, 319–328.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement